# SDR ASAA0180232

- Difficulty date: August 1, 2001
- Submitted: September 10, 2001
- Operation: Air carrier
- Aircraft: N977AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53453
- System (JASC): 5600 · Window/Windshield System
- Part: Window
- Part number: 59644202
- Part serial: 0977
- Location: Cockpit
- Part time: 22,899 hours, 12,010 cycles
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEA - DURING PREFLIGHT CHECK, FIRST OFFICERS SLIDING CLEARVIEW WINDOW COULD NOT BE OPENED.  REPOSITIONED UPPER GUIDE PIN.  WINDOW THEN OPERATED PROPERLY AND EASILY.  (M)
